Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Functional approximations and dynamic programming

Authors: Richard Bellman and Stuart Dreyfus
Journal: Math. Comp. 13 (1959), 247-251
MSC: Primary 65.00; Secondary 90.00
MathSciNet review: 0107376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 90.00

Retrieve articles in all journals with MSC: 65.00, 90.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society